# SDR ANCF2011040400076

- Difficulty date: April 22, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N961AV
- Make and model: Airbus A320-214
- Aircraft serial: 3961
- Aircraft time: 4,749 hours, 4,160 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL FMGC 1 & 2 FAILED.  NO V1, VR, NO FD, NO ATHR, RTO.  AS PER TSM 22-83-00-810-901 RESET FMGC 1 & 2.  PERFORMED AFS TEST ALL PASSED REF AMM 22-91-00-710-001.  IN ADDITION, AIRCRAFT WALK AROUND OUTSIDE INSPECTION WAS FOUND NORMAL.  RII ITEM
